Please use this identifier to cite or link to this item:
Title: Composite quantile regression for massive datasets
Authors: Jiang, R
Hu, X
Yu, K
Qian, W
Issue Date: 3-Sep-2018
Citation: Statistics, 2018, 52 (5), pp. 980 - 1004
ISSN: 0233-1888
Appears in Collections:Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdfFile available 02/09/2019129.05 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.